Beitrag zum Typenproblem der Riemannschen Flächen.

Thiem Le-Van

Commentarii mathematici Helvetici (1947)

  • Volume: 20, page 270-287
  • ISSN: 0010-2571; 1420-8946/e

How to cite


Le-Van, Thiem. "Beitrag zum Typenproblem der Riemannschen Flächen.." Commentarii mathematici Helvetici 20 (1947): 270-287. <>.

author = {Le-Van, Thiem},
journal = {Commentarii mathematici Helvetici},
keywords = {types; Riemann surfaces},
pages = {270-287},
title = {Beitrag zum Typenproblem der Riemannschen Flächen.},
url = {},
volume = {20},
year = {1947},

AU - Le-Van, Thiem
TI - Beitrag zum Typenproblem der Riemannschen Flächen.
JO - Commentarii mathematici Helvetici
PY - 1947
VL - 20
SP - 270
EP - 287
KW - types; Riemann surfaces
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.